Too Much Vaginal Discharging & Too Much Problems After Taking Drugs


Learn how a woman with vaginal discharge pinpoints her problem and how she can fix it.

Case #: 
573

Concern:

I have unwanted discharge throughout the day, but even worse during intercourse. It is hard to feel my husband’s penis after a couple minutes, and even he feels dissatisfied. I notice that after I take my antidepressants, I start to experience slight abdominal pain, especially after sex. If I stay lying down, I feel no pain, but if I am up walking around, the pain returns. I started using vibrators, alone or with my husband’s help, about seven years ago to make me orgasm. And we usually had sex one to two times per week. But now after years of taking medications, sleep aids and birth control pills, I saw my sex life destroyed. I’m more wet than usual! Still, I continue to experience pain, discharge and irregular periods. What’s wrong with me!

Discussion:

Way Too Wet
It might seem hard to believe, but there is such a thing as being overly slippery down there. When a woman produces more lubrication than necessary, it can deter friction. The feeling of being tight will be lost to your man, and penetration will lose its luster. Don't get me wrong, the amount of moisture is what makes pleasure possible, but too much leaves your sex life a mess.
 
The Good News 
You flipped the coin of good luck by taking antidepressant. Most women who take certain antidepressants will occasionally experience lowered libidos. However, once you withdraw from taking antidepressants, your hypothalamus-pituitary-ovarian axis may never be the same.

The axis is an important system because it helps with the development and regulation of the body's reproductive and immune systems. When we ingest antidepressants, our hormones begin to fluctuate, and changes naturally cause side effects, including vaginal discharge, abdominal pain and increased vaginal moisture.
 
Withdraw for Healing
In order to heal, your hypothalamus-pituitary-ovarain function needs to wean off of the antidepressants. This function must be repaired in order to produce the right amount of estrogen and testosterone.

Once your body is producing the correct levels, your uterine support will begin to increase and strengthen. This improvement will take away that after-sex abdominal pain and heal some of the vibrator-induced damage.
 
Too Many Pills
Between SSRIs, birth control, and sleep aids, I'd say you're creating a cocktail of disaster. I would definitely consider going off birth control for at least a month while your body detoxes. The reason being that the mix of contraceptive and antidepressants could be increasing your abdominal pain even more than normal. You don't want to quit cold turkey.

Gradually take the SSRI less and less over the period of a month. As for the birth control, you may quit as soon as possible. If the pain continues, try taking a supplement (Vaginal RH Formula) to eliminate any of the toxic byproducts.

What to do


Vaginal RH Formula I - Vaginal Regeneration & Hormonal Realignment For Intercourse Pain

Taking hormonal contraceptives, such as birth control pills, patches, injections, and vaginal rings, can cause intercourse pain for many women. Symptoms from prescription and infertility drugs may also contribute. . Liver strengthening and... Read more
5
Average: 5 (2 votes)


0 comments



Copyright © HerbalLove. All rights reserved.

The information on this site is provided for informational purposes and is not meant to substitue for medical or physician advice, diagnosis, or treatment.
See the Terms of Service and Privacy Policy for more information.